Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA440 Geometry > QA611 Topology"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 9.

Gutierrez, Javier and Roitzheim, Constanze (2014) Bousfield localisations along Quillen bifunctors and applications. arxiv.org, . (Full text available)
[img]
Preview

Hojjatoleslami, Ali and Kittler, Josef (1998) Region Growing: A New Approach. IEEE Transactions on Image Processing, 7 (7). 1079 -1084. ISSN 1057-7149 . (doi: 10.1109/83.701170) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Portaluri, Alessandro and Waterstraat, Nils (2016) A K-theoretical Invariant and Bifurcation for Homoclinics of Hamiltonian Systems. arxiv, . (Submitted) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Ratnarajah, Nagulan and Simmons, Andy and Davydov, Oleg and Hojjatoleslami, Ali (2010) A Novel White Matter Fibre Tracking Algorithm Using Probabilistic Tractography and Average Curves. Medical Image Computing and Computer-Assisted Intervention, 6361 . pp. 666-673. ISSN 0302-9743. (doi:10.1007/978-3-642-15705-9_81 ) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Ratnarajah, Nagulan and Simmons, Andy and Davydov, Oleg and Hojjatoleslami, Ali (2011) Probabilistic Clustering and Shape Modelling of White Matter Fibre Bundles using Regression Mixtures. In: MICCAI 2011, 18-22 September 2011, Toronto, Canada. (Unpublished) (Full text available)
[img]
Preview

Ratnarajah, Nagulan and Simmons, Andy and Hojjatoleslami, Ali and Davydov, Oleg (2012) Novel Approach for Improved Tractography and Quantitative Analysis of Probabilistic Fibre Tracking Curves. Medical Image Analysis, 16 (1). pp. 227-238. ISSN 1361-8415. (doi:10.1016/j.media.2011.07.005) (Full text available)
[img]
Preview

Waterstraat, Nils (2015) A family index theorem for periodic Hamiltonian systems and bifurcation. Calculus of Variations and Partial Differential Equations, 52 . pp. 727-753. ISSN 0944-2669. (doi:10.1007/s00526-014-0731-z) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Waterstraat, Nils (2016) A Remark on Bifurcation of Fredholm Maps. Advances in Nonlinear Analysis, . ISSN 2191-9496. E-ISSN 2191-950X. (doi:10.1515/anona-2016-0067) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Waterstraat, Nils (2012) The index bundle for gap-continuous families and the spectral flow. In: Bruening, Jochen and Mazzeo, Rafe and Piazza, Paolo, eds. Analysis and Geometric Singularities. Oberwolfach Report, 9 (25/12). EMS, pp. 1530-1532. (doi:10.4171/OWR/2012/25) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Wed Sep 28 22:13:09 2016 BST.